Network Topology, Higher Orders of Stability and Efficiency
Stable networks of order r where r is a natural number refer to those networks that are immune to coalitional deviation of size r or less. In this paper, we introduce stability of a finite order and examine its relation with efficient networks under anonymous and component additive value functions and the component-wise egalitarian allocation rule. In particular, we examine shapes of networks or network architectures that would resolve the conflict between stability and efficiency in the sense that if stable networks assume those shapes they would be efficient and if efficient networks assume those shapes, they would be stable with minimal further restrictions on value functions.
|Date of creation:||06 Jan 2014|
|Date of revision:|
|Contact details of provider:|| Postal: |
Web page: http://mpra.ub.uni-muenchen.de
More information through EDIRC
Please report citation or reference errors to , or , if you are the registered author of the cited work, log in to your RePEc Author Service profile, click on "citations" and make appropriate adjustments.:
- Paul Belleflamme & Francis Bloch, 2001.
"Market Sharing Agreements and Collusive Networks,"
443, Queen Mary University of London, School of Economics and Finance.
- Gilles, Robert P. & Chakrabarti, Subhadip & Sarangi, Sudipta & Badasyan, Narine, 2006. "Critical agents in networks," Mathematical Social Sciences, Elsevier, vol. 52(3), pages 302-310, December.
- Jackson, Matthew O. & van den Nouweland, Anne, 2002.
"Strongly Stable Networks,"
1147, California Institute of Technology, Division of the Humanities and Social Sciences.
- Matthew O. Jackson & Anne van den Nouweland, 2002. "Strongly Stable Networks," Microeconomics 0211006, EconWPA.
- Matthew O. Jackson, 2001. "Strongly Stable Networks," University of Oregon Economics Department Working Papers 2001-3, University of Oregon Economics Department, revised 15 Nov 2002.
- Subhadip Chakrabarti & Robert P. Gilles, 2005.
Bonn Econ Discussion Papers
bgse28_2005, University of Bonn, Germany.
- Sanjeev Goyal & Sumit Joshi, 2006. "Unequal connections," International Journal of Game Theory, Springer, vol. 34(3), pages 319-349, October.
When requesting a correction, please mention this item's handle: RePEc:pra:mprapa:52749. See general information about how to correct material in RePEc.
For technical questions regarding this item, or to correct its authors, title, abstract, bibliographic or download information, contact: (Ekkehart Schlicht)
If references are entirely missing, you can add them using this form.